# SDR DALA102846304

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 87,486 hours, 11,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE RT OVERHEAD EMERGENCY LIGHTS AT SEAT ROW 60, 63 & 65 INOPERATIVE.  MX REPLACED THE POWER SUPPLY.  OPS CHECK WAS GOOD.
